Multivariate distributions
Emerging
0
Citations0
Refs1980
Year
Search Works
Work Details
- DOI 10.1007/978-1-4899-3184-9_2
- OpenAlex ID W4233789433
- Type Book-chapter
- Language EN
- Published 01 Jan 1980
- Pages 18–33
- Source Springer eBooks
- Publisher Springer Nature
- Countries 1
- Institutions 1
- Added 12 May 2022
- Updated 10 Oct 2026
External Links
MENU
0
Multivariate distributions
Book-chapter 1980 EN
0
Citations
0
References
2
Authors
0.00
FWCI
Topics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Christopher Chatfield | University of Bath (GB) | — |
| 2 | Alexander J. Collins | University of Bath (GB) | — |
Related Works
10Data: OpenAlex